A new look at short-term implied volatility in asset price models with jumps. Mijatović, A. & Tankov, P. Math. Finance, 26(1):149–183, 2016.
A new look at short-term implied volatility in asset price models with jumps [link]Paper  doi  bibtex   
@article{MR3455414,
	Author = {Mijatovi\'{c}, Aleksandar and Tankov, Peter},
	Date-Added = {2019-01-14 08:52:36 -0600},
	Date-Modified = {2019-01-14 08:52:36 -0600},
	Doi = {10.1111/mafi.12055},
	Fjournal = {Mathematical Finance. An International Journal of Mathematics, Statistics and Financial Economics},
	Issn = {0960-1627},
	Journal = {Math. Finance},
	Mrclass = {91G20 (60H30 60J75)},
	Mrnumber = {3455414},
	Mrreviewer = {Kyoung-Kuk Kim},
	Number = {1},
	Pages = {149--183},
	Title = {A new look at short-term implied volatility in asset price models with jumps},
	Url = {https://doi.org/10.1111/mafi.12055},
	Volume = {26},
	Year = {2016},
	Bdsk-Url-1 = {https://doi.org/10.1111/mafi.12055}}
Downloads: 0